# SDR FDEA201811163226

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2515501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE   COROSION CORROSION AT LEFT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT   OUTBOARD HOLE BORE (HOLE B AND A) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-52-03 AND EA # 1-5750-128598 C PART 5 STEP 2A AND STEP 2B TITLE: WINGS - FLIGHT   SURFACES - LH WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) REPAIR - PSE   57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57507288 FOR   WORK DETAILS.
